About the Journal

Journal "Legal Methods” has been published since 2017 by Sulkhan-Saba Orbeliani University Prince Davit  Institute of Law.

The Journal is an annual peer-reviewed academic journal focused on Legal Theory, Sociology of Law, Legal Philosophy, Legal Philosophy methods, and practice.  

"Legal Methods “ is devoted to innovative original scientific articles and translations in legal theory and philosophy classics. Journal is a double-blind peer-reviewed open-access journal. The publication in this Journal is free of charge.

Journal DOI: https://doi.org/10.52340/lm

ISSN: 2449-2795

E-ISSN: 2720-8656

Current Issue

Vol. 7 No. 1 (2023): Legal Methods
View All Issues